MathSciNet Relay Station
MathSciNet bibliographic data
MR2448561 13F20 (13A05 13F15 13G05)
Malcolmson, P.; Okoh, F. Polynomial extensions of IDF-domains and of IDPF-domains. Proc. Amer. Math. Soc. 137 (2009), no. 2, 431–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement